# SDR 97ZZZX5071

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Malfunctioned
- Location: Torque
- Part time: 645 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRANSDUCER UNIT CAUSES PRESSURE GAUGE TO FLUCTUATE 10 PERCENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
